# SDR KCSA202210211145

- Difficulty date: October 21, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT PIT AT STA 1219 LBL44-RBL39 IN MULTIPLE AREAS OF FLOOR FRAME "J FITTING" TOP FLANGE UPPER AND LOWER SURFACES
